Results 1 to 4 of 4
Sudden Subutex withdrwal
  1. #1
    higgy34 is offline New Member
    Join Date
    Oct 2015
    Posts
    2

    Default Sudden Subutex withdrwal

    Hi

    I switched to Subutex about 6 months ago after being on methodone for 10 years.I now take 1x 2mg and 4x 0.4mg tablets each day after reducing from 4mg per day three weeks ago.
    A few days ago I started feeling like I was withdrawing and I have no Idea why.It's a few weeks since I reduced and I haven't taken anything that could react the the subutex.What could be causing this?Is it a delayed reaction to reduction?
    My transition from methodone to subutex had gone so well and I've felt fine ever since until now I feel >>>>!
    Any advice would be appreciated.
    thanks

  2. #2
    Pixiepoxie is offline Senior Member
    Join Date
    Sep 2015
    Posts
    509

    Default

    Quote Originally Posted by higgy34 View Post
    Hi

    I switched to Subutex about 6 months ago after being on methodone for 10 years.I now take 1x 2mg and 4x 0.4mg tablets each day after reducing from 4mg per day three weeks ago.
    A few days ago I started feeling like I was withdrawing and I have no Idea why.It's a few weeks since I reduced and I haven't taken anything that could react the the subutex.What could be causing this?Is it a delayed reaction to reduction?
    My transition from methodone to subutex had gone so well and I've felt fine ever since until now I feel >>>>!
    Any advice would be appreciated.
    thanks
    higgy,

    Welcome to the Forum. There is a lot of support to be found here.

    There are a lot of people on here who have been on both Methadone and Subutex that can offer you support and encouragement.

    Just so I'm understanding you correctly, the 6 months you were on Sub, your dose was 4mg per day?

    Now your daily dose is a total of 3.6mg? ( 2mg + 0.4mg x 4 = 3.6mg)

    Let me know if I am understanding your dose correctly.

  3. #3
    higgy34 is offline New Member
    Join Date
    Oct 2015
    Posts
    2

    Default

    Hi Pixie

    Thanks.
    Yeah That's right I was on 4mg a day and now I'm on 3.6 a day.

  4. #4
    Pixiepoxie is offline Senior Member
    Join Date
    Sep 2015
    Posts
    509

    Default

    Quote Originally Posted by higgy34 View Post
    Hi Pixie

    Thanks.
    Yeah That's right I was on 4mg a day and now I'm on 3.6 a day.
    higgy,

    What kind of withdrawal symptoms specifically are you having?

    Sub builds up over time in your system, so your after taking 4mg for 6 months, when you reduced, you actually had much more than 4mg in your system because it has such a really long half life. It takes weeks and even months depending on how high one's dose is for it to begin to get out of our systems. This might explain why you are just now experiencing symptoms?

    While many on here have been on much higher than 4mg per day, 4mg is still a pretty big dose. I personally was on 8mg for just over a year. I'm currently on my 3rd day at .375mg in my taper, and overall I'm doing pretty good.

    One thing is CERTAIN, is that you must get and stay stable on a dose, meaning LITTLE TO NO withdrawal symptoms before you drop/taper down to a new dose. If you are not stable, whatever symptom/s you are having will remain with you throughout the rest of your taper.

    Hopefully others with more experience than me will jump on and help advise you. I'm thinking about you and cheering you on. I'll definitely be watching for updates.

    Forward and Onward Troops!

Similar Threads

  1. Short Term Norco Use / Withdrwal
    By hamster123 in forum Need to Talk?
    Replies: 9
    Last Post: 12-06-2014, 08:47 PM
  2. sudden blurred vision
    By bembem_34 in forum General
    Replies: 7
    Last Post: 03-03-2010, 05:37 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22